# SDR 97UAL900035

- Difficulty date: January 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9015U
- Make and model: Boeing 737222
- Aircraft serial: 19053
- Engine: Pwa JT8D7B
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1060091
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT EMERGENCY EXIT LIGHT INOP ON TEST.  REPLACED LIGHT ASSEMBLY AND INTERNAL BATTERIES, OPS CHECK GOOD.
